RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1946, Volume 1, Issue 3-4(13-14), Pages 125–146 (Mi umn7059)  

This article is cited in 4 scientific papers (total in 4 papers)


Series of papers on partial differential equations and potential theory
On a mixed problem for Laplace's equation

S. Zaremba


Full text: PDF file (2275 kB)

Bibliographic databases:


Citation: S. Zaremba, “On a mixed problem for Laplace's equation”, Uspekhi Mat. Nauk, 1:3-4(13-14) (1946), 125–146

Citation in format AMSBIB
\Bibitem{Zar46}
\by S.~Zaremba
\paper On a mixed problem for Laplace's equation
\jour Uspekhi Mat. Nauk
\yr 1946
\vol 1
\issue 3-4(13-14)
\pages 125--146
\mathnet{http://mi.mathnet.ru/umn7059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25032}
\zmath{https://zbmath.org/?q=an:0061.23010}


Linking options:
  • http://mi.mathnet.ru/eng/umn7059
  • http://mi.mathnet.ru/eng/umn/v1/i3/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Russian Math. Surveys, 22:3 (1967), 13–75  mathnet  crossref  mathscinet  zmath
    2. B. S. Mityagin, G. M. Henkin, “Linear problems of complex analysis”, Russian Math. Surveys, 26:4 (1971), 99–164  mathnet  crossref  mathscinet  zmath
    3. A. I. Ibragimov, “Some qualitative properties of solutions of the mixed problem for equations of elliptic type”, Math. USSR-Sb., 50:1 (1985), 163–176  mathnet  crossref  mathscinet  zmath
    4. A. I. Ibragimov, A. A. Nekrasov, “An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics”, Comput. Math. Math. Phys., 38:1 (1998), 146–152  mathnet  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:581
    Full text:260

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018